MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4130, 5MMX35CM EPIX LAPA GRASPER, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES C4130, 5MMX35CM EPIX LAPA GRASPER, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4130
Medical Device Problem Codes Entrapment of Device (1212); Material Frayed (1262); Material Split, Cut or Torn (4008); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: appendectomy.Event description: today (on (b)(6) 2023) i got another cer from the same hospital.The jaws of the grasping forceps stuck to the tissue several times during the procedure.One suspects an uncleanly manufactured jaws.Additional information received from applied medical representative confirmed in person on (b)(6) 2023: the customer is returning the device.Incidents (b)(4) are identical in terms of how the jaws were stuck to the tissue.Stitched over the tissue for security.The tissue came loose after several attempts to pull on it.Intervention: stitched over the tissue for security.The tissue came loose after several attempts to pull on it.Patient status: no patient harm has been reported.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Functional testing confirmed the complainant¿s experience of tissue sticking.Visual inspection confirmed that the latis of the grasper pad was frayed.Based on the condition of the returned unit, the reported event likely occurred as a result of the use of the grasper.However, applied medical is unable to determine the exact root cause of the pad fraying based on the evaluation of the returned unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Correction: section h6 (device code) is being updated to reflect the event more accurately based on additional information received from the complainant and results of the investigation.
 
Event or Problem Description
Procedure performed: appendectomy event description: today (25jan23) i got another cer from the same hospital.The jaws of the grasping forceps stuck to the tissue several times during the procedure.Additional information received from applied medical representative confirmed in person on (b)(6) 2023: the customer is returning the device.Stitched over the tissue for security.The tissue came loose after several attempts to pull on it.Intervention: stitched over the tissue for security.The tissue came loose after several attempts to pull on it.Patient status: no patient harm has been reported.

Brand Name
C4130, 5MMX35CM EPIX LAPA GRASPER, 10/BX
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16387990
Report Number2027111-2023-00345
Device Sequence Number14851099
Product Code NWV
UDI-Device Identifier00607915110147
UDI-Public(01)00607915110147(17)251002(30)01(10)1465120
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2025
Device Model NumberC4130
Device Catalogue Number101419801
Device Lot Number1465120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REUSABLE OVERHOLD.
Patient SexUnknown